# SDR SWAA2023101905297

- Difficulty date: September 28, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 72,749 hours, 43,518 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HORIZONTAL PRESSURE DECK WEB STA 663 TO STA 675 RBL 39 TO RBL 60. MARKED LOCATION.<[01] UPDATED MEASUREMENT TABLE;[02] STEP 11 PARTIAL UPDATE;[03] CRACK REPAIRED ON HORIZONTAL PRESSURE DECK WEB FROM BS663 - BS674; RBL31 - RBL63; WL202 WITH 1EA -DOUBLER; 7EA-STIFFENERS; AND 1EA-REPLACEMENT WEB; PER SRM 53-40-51-2R-2;[04] UPDATED MEASUREMENTS TABLE;[05] VERIFIED CORRECTIVE ACTION 3
